| Catalog Number |
222339 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/24/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed with an unrelated non-conformance to the reported incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the remetrex complaint management system as required under mitek¿s corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
Event or Problem Description
The sales representative reported that during a rotator cuff repair that the tip of the customer¿s healix transtend (peek) ds, broke just before the threads upon insertion.The surgeon completely removed the broken anchor and pieces and completed the procedure with another same type, same size anchor in the same bone-hole with no patient consequences or delay.The sales representative reported that the bone-hole was prepped with the healix awl, the surgeon did not appear to be off-axis, and the bone quality was good.The customer already discarded the complaint device.